# SDR 08FDEA04929

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6519606164
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR DECK AT BS 1148 TO 1166 RBL 8-19 NEEDS FABRICATED, SHEAR DECK WILL NOT BE ABLE TO BE INSTALLED AFTER FLOORBEAM REPAIR ON SNRM N00512.  NEW DECK WILL BE FABRICATED FROM REF 65-19602.  FABRICATED MAIN CABIN SHEAR DECK AT 1148 TO 1166 RBL 8-19 REF DWR 65-19606, SRM 51-10-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
